Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

About this blog

Accutane + Tips

Entries in this blog

Accutane 164

By stephie14,

Yesterday was real special. I can tell the farther I get into my course the more emotional I get FOR NO REASON. It sucks. I have never been one to cry but yesterday was kind of a bad day but nothing horrible and for some reason I just felt like crying every 5 min over stupid stuff. I got really overwhelmed about everything going on and was breaking down by the time I got home which is not like me in the least bit I am usually the tough girl that tells myself to suck it up. Im hoping to be done somewhere around Oct. 20th so this emotional craziness goes away. Today though I am much better just tired as usual with my busy schedule and no really new changes other than that.

Note: Yes I do realize that having crying spells is a side effect and something you should tell your doctor but if it was something I was really concerned about that was effecting me in a harmful manner than yes I would let him know.

Day 163

By stephie14,

Ok what the hell! I broke out randomly with two small bumps (not that noticable) and one big one on the side of my cheek! Im on my last month I didnt think this was suppose to happen anymore. I was doing so good I rarely if ever broke out and if I did it was small and now out of no where comes this guy on the side of my cheek. Completely frustrated this morning.
So I had my doctors appointment three days ago which ended my 5th month. He gave me the opition whether I wanted to do another month or if I wanted to end it now. In my head I was screaming "Yes! end it now please, I am so ready for my skin to start healing back to normal" but then the doctor was like well if you were my daughter I would have you do another month considering your lab results are excellent and you dont want two years from now if it comes back saying "what if". This comment destroyed my dreams bc I know I would always say what if. So here I am doing the last month of Accutane but for only 25 days instead of 30 so OCT 16th will be my final day!

My condition today is that my face is a little red since my dosage keeps increasing and I have one little blemish that isnt red but slightly raised where its not noticable but I can notice it becasue I constantly look at my face. I did have a little rash on my arm and on the back of my hand but I used cortizone cream and aveeno lotion for sensitive skin and it is a whole lot better. I started using aveeno 24hr sensitive skin body lotion for a week now and it has definetly made a difference in my skin(i do not put this on my face).

If anyone has any questions about accutane or the things I am using while on it dont be afraid to ask!

One more thing: Shampoo and Conditioner if anyone has any suggestions on that I would love it thanks!
So I wish I would have done this sooner but I guess now is better than never. I am currently alternating between 80mg and 120mg a day and have one more month after this. My face status as of right now is no pimples but have red marks on cheek (sucks!) but they are lighter than what they were and I can give credit to a specific product for helping out with that. Below I am going to list the products I used while taking this medicine and some mistakes I made while on it.

[b]Face Wash[/b]: Simple Skin Care Gel Wash (If you naturally have oily skin use gel, if dry or normal use the mosterizing one)
[b]Toner[/b]: Witch Hazel
[b]Lotion[/b]: Simple Skin Care Light Moisterizer (If your skin is super dry on accutane than use the heavier version)
[b]Marks[/b]: Dermagist Acne Scar Removal Cream AM/PM(Amazing and a good mosterizer, the only thing I put on top of that where my red marks are is Cetaphil SPF 50 so the red marks keep getting lighter)
[b]Night[/b]: Active Renewal Night Serum (BE) I personally use this on the areas I do not have marks just because I want the Dermagist to sink in real good on the red marks. But you can place this all over your face instead of the Dermagist. This is a cell renewal so it will also help some what with the red marks. VERY GOOD MOSTERIZER DO NOT ADD MORE OVER THIS UNLESS REALLY DRY.
[b]Makeup[/b]: BE Night Transformation Treatment. This stuff is awesome. Its actually suppose to be put on at night. Yes this is a powder and comes in different shades and is perfectly safe to sleep in. I wear it during the day to because this covers up enough to make me feel fine about going out and it DOES NOT break me out. It has cell renewal in the formula too. TIP: Wash the brush and clean with Tea Tree Oil either every week or two weeks and let air dry so bateria does not spread.
[b]JUST IN CASE[/b]: Of course on accutane you will either have an initial outbreak or still have issues with acne until around the 4th or 5th month depending so I would put a little Fight and Fade from Neutrogenia its orange and makes them shrink quicker while preventing a red mark being left behind.


If you are on a good routine with your skin DO NOT CHANGE IT. My biggest mistake before I started breaking out and got on accutane is that I was so worried I started breaking out so i tried all this DIFFERENT products and my skin was not use to them so it only made it worse so once you find something stick to it.
I used Meladerm while on Accutane for my red marks and although it didnt break me out it made me red so don't waste your money.
I started to break out on my chest some during accutane, do not mess with or put things on them that you would put on your face your skin is different their and may not respond the same as it does to your face. Also take warm showers not hot ones it will aggrevate your skin.
DO NOT WHATEVER YOU DO POP THEM! Find some super powerful strength inside of you and just leave it alone accutane will cause scaring.

Last thing, I will let you know the BE products I mentioned above are a little pricey but to me it is SO worth it. The Night treatment is $60 (ouch) and it will last from 1-2 months. The active serum is $50 and last 3 month or longer. Also Dermagist hate to say is $80 but Ive used it for 1 month and a half and I still have a little more than half left in the jar. I feel like once I get off accutane this Dermagist stuff will just shoot off. My skin is already taking nicely to it while my skin is at a stand still so I cant wait to see what it does once i get off accutane and my skin can start to heal again.
Sign in to follow this  
Followers 0